Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 8, No. 6

pp. 853—1044 (December 2014)                 Contents


A new generalization of fuzzy ideals in LA-semigroups

M. Atique Khan, Saleem Abdullah

Pages  853-867

Download(s) [PDF]    


Generalized int-soft subsemigroups

Ji Hye Lee, In suk Kong, Hyeon Suk Kim, Jae Uk Jung

Pages  869-887

Download(s) [PDF]    


A new contraction mapping principle in partially ordered fuzzy metric spaces 

Binayak S. Choudhury, Pradyut Das

Pages  889-901

Download(s) [PDF]    


On intuitionistic dimension functions 

M. Kousalyaparasakthi, E. Roja, M. K. Uma

Pages  903-912

Download(s) [PDF]    


A study on attribute reduction by bayesian decision theoretic rough set models

Sharmistha Bhattacharya Halder, Kalyani Debnath

Pages  913-920

Download(s) [PDF]    


On soft fuzzy pre continuity in soft fuzzy topological space

V. Visalakshi, M. K. Uma, E. Roja

Pages  921-939

Download(s) [PDF]    


A new type of generalized fuzzy quasi-ideals of ordered semigroups

Jian Tang, Yanfeng Luo

Pages  941-963

Download(s) [PDF]    


The  of fuzzy numbers over -metric spaces defined by Musielak modulus functions

N. Subramanian

Pages  965-976

Download(s) [PDF]    


Asymptotically regular mapping and fixed point theorems in generating spaces of semi-norm family

G. Rano, T. Bag, S. K. Samanta

Pages  977-986

Download(s) [PDF]    


Fuzzy -fold KU-ideals of KU-algebras

Samy M. Mostafa, Fatema F. Kareem

Pages  987-1000

Download(s) [PDF]    


Soft topological group

Takanori Hida

Pages  1001-1025

Download(s) [PDF]    


On L-fuzzy soft semigroups

Muhammad Shabir, Mamoona Ghafoor

Pages  1027-1044

Download(s) [PDF]